# SDR AUS20010545

- Difficulty date: May 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: CM361210B130
- Condition: Deteriorated
- Location: Cabin Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCYCLE MACHINE DUCT DETERIORATED.
